How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Medical
Satisfied Customers: 4325
Experience:  Medicine doctor, PGCSD(dermatology)
6740150
Type Your Medical Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

I by misstake took a 10 mg lisenipril. Should i worry i

Customer Question

I by misstake took a 10 mg lisenipril. Should i worry i weigh 100 lbs am 53
Submitted: 7 months ago.
Category: Medical
Expert:  Dr Josh replied 7 months ago.

Hello,

Myself Dr Josh- A Board Certified Physician. and I’m happy to help with your question today.

Please provide me the following information so that I can address your concern-

How many hours back you took lisinopril 10 mg?

What is your prescribed dosage?

Are you having any symptoms now?

Customer: replied 7 months ago.
I normally dont take this. I took it by mistake about 30 mins ago i am drinking gatorade now
Customer: replied 7 months ago.
Can i go to sleep?
Expert:  Dr Josh replied 7 months ago.

Dear customer

Thank you for the quick reply.

Lisinopril is normally prescribed for hypertension to help relax blood vessels and reduce blood pressure.

As by mistake you took a dosage of 10 mg of lisinopril,one may get side effects such as:

  • drop in blood pressure
  • fainting
  • dizziness
  • Lightheadedness
  • extreme weakness.

Its good that you are drinking gatorade now. Continue with it.You need to keep a close watch on your blood pressure readings.Drink common table salt dissolved in water.This will raise the blood pressure and prevent any drop in blood pressure.

If your blood pressure drops(you can check it) or if you get any of these symptoms described above,then you need to go to ER.

Practically a single dosage does not cause much drop in blood pressure or side affects.

Just monitoring is required.

Hope this helped

Please use the REPLY BUTTON to reply back to me

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 7 months ago.

Dear customer

Is there anything else that you would like to know. , I am happy to address your follow-up questions.

Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 7 months ago.

Hi, just checking in to see how things are going.

Do you need further assistance?

Please use the REPLY BUTTON to reply back to me.I am happy to hep you.

Thank you.

Kind Regards

Dr.Josh